# SDR 99FDEA00388

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635&755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER CARGO, SEAT TRACK CRACKED AT BS 635 X=27.5-242.  UPPER CARGO SEAT CRACK AT BS Y=755 INTERSECTING X=8.5.  *S/D*  REPAIRED MDUC PER SRM 53-70-00 VOL 1-242 & UCST PER SRM 53-70-00 VOL 1-243.
